# SDR QXEA2024032500078

- Difficulty date: March 23, 2024
- Submitted: March 25, 2024
- Operation: Air carrier
- Aircraft: N648QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000789
- Aircraft time: 12,751 hours, 8,354 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BURNING SMELL NOTED DURING CLIMB THROUGHT CABIN LASTING APPROX 5MINS. CABIN TEMP ADJUSTMENT (LOWERING) ELIMINATED ODOR NO ODOR IN FLIGHTDECK, FLIGHT CONDUCTED 16,000 FT. REMOVED FROM SERVICE. COMPIED WITH FIM TASK 21-20-00-810-801-A. OPERATED BOTH PACKS AND APU INDIVIDUALLY NO DEFECTS NOTED WHILE ADJUSTING CABIN TEMP. DETERMINED TO BE TRANSITORY CONDITION. RETURNED TO SERVICE.
